# SDR USAA2013041900006

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 60,154 hours, 21,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRU - FOUND LENS COVER MISSING ON DOOR 1R EMERGENCY EXIT SIGN.  MAINTENANCE INSTALLED NEW EXIT SIGN AT DOOR 1R.
